Goldbach’s n-perfect numbers as a key for proving the Goldbach’s conjecture

Mladen Vassilev-Missana
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 11, 2005, Number 1, Pages 20—22
Download full paper: PDF, 1278 Kb

Details

Authors and affiliations

Mladen Vassilev-Missana
5, V. Hugo Str., Sofia 1124, Bulgaria

References

  1. Zumkeller, R., On-Line Encyclopedia of Integer Sequences (N. Sloane, Ed.), http://www.research.att.com/njas/sequences, A071681.
  2. Guy, R., Unsolved Problems in Number Theory, Springer, New York, 2004.
  3. Vassilev-Missana, M., K. Atanassov. Modifications of the concept of perfect numbers. Proceedings of Thirty First Spring Conference of the Unioin of Bulgarian Mathematicians, Borovets, 3-6 April 2002, 221-224.

Related papers

Cite this paper

APA

Vassilev-Missana, M. (2005). Goldbach’s n-perfect numbers as a key for proving the Goldbach’s conjecture. Notes on Number Theory and Discrete Mathematics, 11(1), 20-22.

Chicago

Vassilev-Missana, Mladen. “Goldbach’s n-perfect Numbers as a Key for Proving the Goldbach’s Conjecture.” Notes on Number Theory and Discrete Mathematics 11, no. 1 (2005): 20-22.

MLA

Vassilev-Missana, Mladen. “Goldbach’s n-perfect Numbers as a Key for Proving the Goldbach’s Conjecture.” Notes on Number Theory and Discrete Mathematics 11.1 (2005): 20-22. Print.

Comments are closed.